Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 197186, 10 pages
Research Article

Fractional-Order Control of First Order Plants with Guaranteed Time Specifications

1Ayssel Mecatronica, St/Pedro Pardo 23, 13195 Poblete (Ciudad Real), Spain
2Department of Electrical, Electronics, Control Engineering and Communications, Castilla-La Mancha University, Av. Camilo Jose Cela s/n, 13071 Ciudad Real, Spain
3School of Industrial Engineering, Castilla-La Mancha University, Tecnology Campus ‘Antigua Fabrica de Armas’ s/n, 45071 Toledo, Spain

Received 25 January 2013; Revised 8 April 2013; Accepted 8 April 2013

Academic Editor: Martin J. Bohner

Copyright © 2013 F. J. Castillo-Garcia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. J. Castillo-Garcia, A. San Millan-Rodriguez, V. Feliu-Batlle, and L. Sanchez-Rodriguez, “Fractional-Order Control of First Order Plants with Guaranteed Time Specifications,” Journal of Applied Mathematics, vol. 2013, Article ID 197186, 10 pages, 2013.